# SDR MWEA00090

- Difficulty date: March 8, 2000
- Submitted: March 8, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591143271
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ANGLE BRACKETS AND LONGERONS CRACKED ON FRAME AT STATION 880 LONGERON 2L AND 2R.  MTC INSTALLED NEW LONGERON AND ANGLES.
